# SDR 95ZZZX5545

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N311NT
- Make and model: Rkwell NA26540
- Aircraft serial: 282019
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2017002
- Condition: Failure
- Location: Fuel Boost
- Component: Trw
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP WAS REMOVED FROM AIRCRAFT WITH 5.6 HOURS TIME IN SERVICE SINCE OVERHAUL DUE TO PUMP CAUSED CIRCUIT BREAKER TO TRIP AND WOULD NOT RESET.  UNIT WAS OVERHAULED BY REPAIR STATION NR HAXR577E UNDER WORK ORDER NR L3201 ON 7-17-95.  THIS IS THE THIRD LOW-TIME FAILURE OF A FUEL BOOST PUMP IN FLEET OF 17 AIRCRAFT IN THE LAST 3 DAYS.  AIRCRAFT TOTAL TIME:  13,140.0 HOURS.  LANDINGS:  13,403.
